Skip to Main content Skip to Navigation
Journal articles

Singly periodic solutions of a semilinear equation.

Abstract : We consider the solutions of the equation −ε2Δu+u−|u|p−1u=0 in S1×R, where ε and p are positive real numbers, p>1. We prove that the set of the positive bounded solutions even in x1 and x2, decreasing for x1∈]−π,0[ and tending to 0 as x2 tends to +∞ is the first branch of solutions constructed by bifurcation from the ground-state solution. We prove that there exists a positive real number ε⋆ such that for every ε∈]0,ε⋆] there exists a finite number of solutions verifying the above properties and none such solution for ε>ε⋆. The proves make use of compactness results and of the Leray-Schauder degree theory.
Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00727776
Contributor : Anne Beaulieu <>
Submitted on : Tuesday, September 4, 2012 - 1:20:41 PM
Last modification on : Sunday, March 29, 2020 - 6:24:03 PM

Links full text

Identifiers

Citation

Geneviève Allain, Anne Beaulieu. Singly periodic solutions of a semilinear equation.. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2009, 26 (4), pp.1277-1297. ⟨10.1016/j.anihpc.2008.10.001⟩. ⟨hal-00727776⟩

Share

Metrics

Record views

506